MAUDE Adverse Event Report: TELEFLEX MEDICAL ET TUBE,HVT,8.0,NOVA PLUS; TUBE, TRACHEAL (W/WO CONNECTOR

TELEFLEX MEDICAL ET TUBE,HVT,8.0,NOVA PLUS; TUBE, TRACHEAL (W/WO CONNECTOR
Catalog Number V5-10316
Medical Device Problem Code Deflation Problem (1149)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/19/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that: "i inflated the balloon and did a quick squeeze prior to intubation, and it seemed to hold air.However, i quickly deflated the balloon so perhaps i didn't leave the balloon inflated long enough to ensure it would stay inflated once placed.Another possibility is that the balloon was working but it got punctured by a tooth on insertion, although it was a pretty smooth insertion so i'm not sure that was the case.The connector was firmly attached and there was no detachment as it was an issue with the ett cuff not holding air.The patient had poor reserve from respiratory failure due to decompensated heart failure and was requiring 15l nrb with spo2 only 88-89% prior to intubation.His spo2 maintained 93-95 during bvm via ett and his tube was exchanged without issue prior to hooking him up to the vent as the deflated cuff was noticed immediately after the ett was inserted.There was no reported patient harm or consequence.".
 
Additional Manufacturer Narrative
(b)(4).
 
Additional Manufacturer Narrative
(b)(4).The reported complaint of "does not stay inflated - cuff" was confirmed based upon the investigation of the sample received.The customer returned one-unit v5-10316 et tube, hvt,8.0, nova plus for investigation.The returned et tube was found to have a hole in the balloon cuff which prevented it from being able to stay inflated.A device history record review was performed with no evidence to suggest a manufacturing related cause.All et tubes are 100% inspected for inflation and deflation at the time of manufacturing.Additionally, the ifu for this product states, "the tracheal tube cuff inflation system, including the valve, should be checked prior to intubation.If a malfunction is a detected in any part of the system, the tube should not be used." "care should be taken to avoid damaging the thin-walled cuffs during intubation.If cuff is damaged, the tube should not be used." the ifu also states, "the tracheal tube cuff should be slowly inflated with the minimum amount of air required to provide an effective tracheal seal.Do not inflate with a measured volume of air or by "feel" of pressure in the syringe since little resistance should be felt during inflation.Cuff volume and pressure should be monitored routinely to assure that an adequate tracheal seal is maintained and that the cuff has not become over inflated.".It is unlikely that this type of damage was present at the time of manufacturing.Therefore, based upon the damage observed, unintentional user error caused or contributed to this event.
 
Event or Problem Description

Brand Name
ET TUBE,HVT,8.0,NOVA PLUS
Common Device Name
TUBE, TRACHEAL (W/WO CONNECTOR
Manufacturer (Section D)
TELEFLEX MEDICAL
morrisville NC
Manufacturer (Section G)
TELEFLEX MEDICAL
rancho el descanso
tecate 21478
MX   21478
Manufacturer Contact
kevin don bosco
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key23803395
Report Number3003898360-2025-00909
Device Sequence Number9333919
Product Code BTR
UDI-Device Identifier04026704588794
UDI-Public(01)04026704588794(11)250225(17)300224(10)73B2500712(21)
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K822082
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberV5-10316
Device Lot Number73B2500712
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/26/2025
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/20/2025
Supplement Date Received by Manufacturer12/15/2025
Initial Report FDA Received Date12/15/2025
Supplement Report FDA Received Date12/17/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/25/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOT REPORTED.; NOT REPORTED.
Patient SexUnknown